# SDR DL76S070470

- Difficulty date: April 21, 2007
- Submitted: May 8, 2007
- Operation: Air carrier
- Aircraft: N128DL
- Make and model: Boeing 767332
- Aircraft serial: 24078
- Aircraft time: 60,298 hours, 28,234 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC1509100682
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPT FLOORBEAM CHORD FOUND CORROSION AT STA 434 RBL44 AND WAS REPAIRED ON SRM 53-00-07 FIG 201 REPAIR SCHEME ON NR 520726.
